# SDR AALA201812189010

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 30,458 hours, 12,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 17f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT LIGHT ASSEMBLY AT ROW 17F WAS DAMAGED.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
